# SDR P5CA2019020410019

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,186 hours, 4,041 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0856LU5
- Part serial: 277241M
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" LEFT AUX PROBE " EICAS ON ENG START( REMOVED AND REPLACED  IAW AMM 34-11-01 PROBE HEAT TEST PASS  )
